Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 42, NWS Buffalo, NY

May 29, 2015

NWS Buffalo, NY issued this small craft advisory at May 29, 2015, 10:20 PM EDT. It took effect at May 30, 2015, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 29, 2015, 10:20 PM EDT (02:20 UTC)
In effect from
May 30, 2015, 10:00 AM EDT
Expired
May 30, 2015, 7:54 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WHUS71 KBUF 300220
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1020 PM EDT FRI MAY 29 2015

SLZ022-024-301000-
/O.NEW.KBUF.SC.Y.0042.150530T1400Z-150531T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1020 PM EDT FRI MAY 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
4 follow-up statements
417 
WHUS71 KBUF 300842
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
442 AM EDT SAT MAY 30 2015

LOZ030-301645-
/O.NEW.KBUF.SC.Y.0043.150531T0600Z-150601T0600Z/
LOWER NIAGARA RIVER-
442 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT
MONDAY.

* WINDS...NORTHEAST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-301645-
/O.NEW.KBUF.SC.Y.0043.150531T0800Z-150601T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
442 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 5 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 5 AM EDT
MONDAY.

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-301645-
/O.NEW.KBUF.SC.Y.0043.150531T1200Z-150601T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
442 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT
MONDAY.

* WINDS...NORTHEAST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-301645-
/O.NEW.KBUF.SC.Y.0043.150531T0800Z-150601T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
442 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 8 AM EDT
MONDAY.

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-024-301645-
/O.CON.KBUF.SC.Y.0042.150530T1400Z-150531T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
442 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
922 
WHUS71 KBUF 301435
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1035 AM EDT SAT MAY 30 2015

SLZ022-024-302245-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-150531T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1035 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-302245-
/O.CON.KBUF.SC.Y.0043.150531T0600Z-150601T0600Z/
LOWER NIAGARA RIVER-
1035 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-302245-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1035 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
5 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-302245-
/O.CON.KBUF.SC.Y.0043.150531T1200Z-150601T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1035 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-302245-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1035 AM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
710 
WHUS71 KBUF 301954
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
354 PM EDT SAT MAY 30 2015

SLZ022-024-310000-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-150531T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
354 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-310400-
/O.CON.KBUF.SC.Y.0043.150531T0600Z-150601T0600Z/
LOWER NIAGARA RIVER-
354 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-310400-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
354 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
5 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-310400-
/O.CON.KBUF.SC.Y.0043.150531T1200Z-150601T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
354 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-310400-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
354 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
077 
WHUS71 KBUF 302354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
754 PM EDT SAT MAY 30 2015

SLZ022-024-310100-
/O.CAN.KBUF.SC.Y.0042.000000T0000Z-150531T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
754 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED...THEREFORE THE SMALL CRAFT ADVISORY HAS 
BEEN CANCELLED.

$$

LOZ030-310800-
/O.CON.KBUF.SC.Y.0043.150531T0600Z-150601T0600Z/
LOWER NIAGARA RIVER-
754 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-310800-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
754 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
5 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-310800-
/O.CON.KBUF.SC.Y.0043.150531T1200Z-150601T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
754 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-310800-
/O.CON.KBUF.SC.Y.0043.150531T0800Z-150601T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
754 PM EDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 29, 8:18 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 29, 8:18 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
818 PM EDT FRI MAY 29 2015

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION TONIGHT AND
SATURDAY. A SLOW MOVING COLD FRONT WILL CROSS THE REGION STARTING
LATE SATURDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH
THE POTENTIAL FOR HEAVY RAINFALL LASTING INTO SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
AS OF 0015Z...A WEAK SHORTWAVE LIFTING ACROSS THE LOWER LAKES
REGION IS INTERACTING WITH A LINGERING INSTABILITY AXIS STRETCHING
FROM SOUTHWESTERN NEW YORK INTO WESTERN PA...THE END RESULT OF
WHICH IS SOME SCATTERED SHOWER AND THUNDERSTORMS THAT CONTINUE TO
LIFT NORTHEASTWARD ACROSS CHAUTAUQUA COUNTY AND NEARBY PORTIONS OF
LAKE ERIE. THIS ACTIVITY SHOULD LAST A LITTLE WHILE LONGER THIS
EVENING...BEFORE WANING WITH THE LOSS OF HEATING FOLLOWING SUNSET.
ONCE THIS DISSIPATES...EXPECT A MAINLY DRY REST OF THE NIGHT IN
MOST PLACES...THOUGH SOME ADDITIONAL ISOLATED TO WIDELY SCATTERED
POP UP CONVECTION STILL CANNOT BE COMPLETELY RULED OUT OVERNIGHT
GIVEN THE WARM AND INCREASINGLY HUMID AIRMASS THAT WILL BE IN
PLACE.

LATEST MODELS CONTINUING TO SHOW A DEEP UPPER LOW TRACKING FROM
NORTHERN ONTARIO INTO NORTHERN QUEBEC SATURDAY. THIS WILL DRIVE A
SURFACE COLD FRONT SOUTHWARD...WHICH WILL START TO IMPINGE ON THE
AREA BY LATE IN THE DAY. A TIGHTENING HEIGHT GRADIENT ACROSS
EASTERN CANADA AHEAD OF THIS WAVE WILL STRENGTHEN AN UPPER JET
STREAK TO THE NORTH OF THE REGION. THIS WILL RESULT IN DEEP LAYER
FRONTOGENESIS ACROSS WESTERN NEW YORK TIED TO THE ENTRANCE REGION
OF THIS UPPER JET. THERE WILL BE AMPLE DEEP LAYER MOISTURE WITH
PRECIPITABLE WATER VALUE APPROACHING 1.6 INCHES...2 TO 3 STANDARD
DEVIATIONS ABOVE NORMAL ALONG AND AHEAD OF THIS FRONT.

THE BULK OF THE 12Z MODEL RUNS HAVE TRENDED SLIGHTLY SLOWER IN
BRINGING THE DEEP LAYER FRONTAL CIRCULATION INTO WESTERN NEW YORK
SATURDAY. THIS MAY PROVIDE A BIT MORE OPPORTUNITY FOR WEAK TO
PERHAPS MODEST DAYTIME DESTABILIZATION TO OCCUR OVER THE REGION.
SHORT WAVE IMPULSES LIFTING INTO THE AREA FROM THE SOUTHWEST ARE
LIKELY TO INITIATE CONVECTION...TIMING OF WHICH IS UNCERTAIN AT
THIS STAGE...BUT THINK THE GREATEST PROBABILITIES OF CONVECTION
WILL BE DURING THE MID TO LATE AFTERNOON HOURS. ANY POTENTIAL FOR
STORMS TO REACH SEVERE LIMITS SATURDAY AFTERNOON WILL BE HIGHLY
DEPENDENT ON THE DEGREE OF INSTABILITY AS THE STRONGER DEEP LAYER
SHEAR LOOKS TO ARRIVE AFTER THE BETTER CONVECTIVE POTENTIAL. THE
AMOUNT OF DEEP LAYER MOISTURE AND SOME POTENTIAL FOR REGENERATIVE
CONVECTION SUGGESTS THAT THERE MAY BE A BETTER RISK FOR SOME
LOCALLY HEAVY RAINFALL.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
SATURDAY NIGHT...AN ELONGATED BAROCLINIC ZONE ACROSS RUNNING SW-NE
ACROSS NEW YORK STATE WILL BE IN PLACE IN THE RIGHT ENTRANCE REGION
OF THE JET STREAM MOVING ACROSS SOUTHERN CANADA. WITH THE BOUNDARY
NEAR STATIONARY...BUT SLOWLY SINKING SOUTHWARD THROUGH SUNDAY
MORNING...WIDESPREAD PRECIPITATION IS EXPECTED THROUGH SATURDAY
NIGHT. ALONG AND JUST AHEAD OF THE COLD FRONT SATURDAY
EVENING...ROUGHLY 500 TO 1000J/KG CAPE COMBINED WITH PW VALUES IN
THE 90TH PERCENTILE SHOULD RESULT IN THUNDERSTORMS THAT WILL BE
HEAVY RAIN PRODUCERS. THE COMBINATION OF DIURNAL STABILIZATION
SATURDAY NIGHT AND MORE STABLE AIR MOVING IN BEHIND THE FRONT WILL
ALLOW A TRANSITION TO MORE WIDESPREAD STRATIFORM RAINFALL OVERNIGHT.

OVERALL 12Z MODEL GUIDANCE HAS SLOWED THE SOUTHWARD PROGRESSION OF
THE FRONT...SUCH THAT PRECIPITATION WILL LIKELY CONTINUE ACROSS THE
AREA THROUGH SUNDAY MORNING...BEFORE SLOWLY CLEARING FROM NW TO SE
BY SUNDAY AFTERNOON. OTHER CONSEQUENCES FROM THE SLOWER MOVING FRONT
WILL LIKELY MEAN COOLER DAYTIME HIGH TEMPERATURES ON
SUNDAY...ESPECIALLY SOUTH AND EAST OF THE THRUWAY DUE TO DYNAMICAL
COOLING FROM ONGOING PRECIPITATION. THE WATERTOWN AND BUFFALO AREAS
MAY HAVE THE BEST CHANCE OF SEEING SOME CLEARING BY THE AFTERNOON ON
SUNDAY...ALONG WITH THE BEST CHANCE OF SEEING TEMPERATURES REACH THE
UPPER 50S TO AROUND 60 DEGREES.

BY SUNDAY NIGHT INTO MONDAY...WITH THE BAROCLINIC ZONE STALLED JUST
SOUTHEAST OF THE FORECAST AREA...A SHORTWAVE TRACKING OUT OF THE
MIDWEST WILL RIDE UP ALONG THE BOUNDARY AND WILL FORCE ANOTHER ROUND
OF PRECIPITATION. DETERMINING EXACTLY WHERE THE BOUNDARY WILL STALL
WILL BE CRUCIAL IN DETERMINING WHO GETS THE MOST PRECIPITATION
SUNDAY NIGHT...BUT CURRENT MODEL PROJECTIONS SUGGEST THE HIGHEST
CHANCES RUN FROM THE SOUTHERN TIER...ACROSS THE FINGER LAKES REGION
AND INTO THE ADIRONDACKS...WITH SLIGHTLY LOWER CHANCES INTO THE
BUFFALO AND ROCHESTER AREAS. WITH THE FORECAST AREA ON THE COOL SIDE
OF THE FRONTAL BOUNDARY AND PRECIPITATION AROUND...MONDAY WILL
REMAIN IN THE LOW 60S...WITH SLIGHTLY WARMER TEMPERATURES INTO THE
MID 60S POSSIBLE FOR BUFFALO AND WATERTOWN WHERE THE FORECAST CALLS
FOR THE LOWER PRECIPITATION AMOUNTS.

A COMPACT UPPER-LEVEL LOW WILL SLOWLY DRIFT BY NORTH OF THE FORECAST
AREA MONDAY NIGHT INTO TUESDAY...PUSHING THE MOIST AIRMASS FARTHER
EAST...AND CONFINING THE BETTER PRECIPITATION CHANCES TO NORTH
COUNTRY. COOL NORTHWEST FLOW ON THE BACK SIDE OF THE UPPER-LOW WILL
SUPPLY WESTERN AND NORTH CENTRAL NEW YORK WITH YET ANOTHER DAY OF
BELOW NORMAL TEMPERATURES. HIGHS WILL REMAIN IN THE 60S AGAIN ACROSS
THE FORECAST AREA.

THIS WEATHER SYSTEM SHOULD HELP PUT AN END TO THE ABNORMALLY DRY
CONDITIONS ACROSS PORTIONS WESTERN AND CENTRAL PORTIONS OF NEW YORK
STATE. QPF TOTALS FROM SATURDAY THROUGH MONDAY SHOULD RANGE FROM
AROUND AN INCH NEAR LAKE ONTARIO UP TO 2 INCHES ACROSS THE FINGER
LAKES REGION. LOCALLY HIGHER AMOUNTS ARE CERTAINLY POSSIBLE WITHIN
THUNDERSTORMS SATURDAY EVENING/NIGHT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
RIDGING ALOFT AND SURFACE HIGH PRESSURE FINALLY BUILD IN ACROSS
WESTERN NEW YORK FOR THE SECOND HALF OF THE WORK WEEK. WITH A DRIER
AIRMASS MOVING IN ON WEDNESDAY...EXPECT MOST LOCATIONS TO FINALLY
CLEAR OUT NICELY AFTER A GLOOMY START TO THE WEEK. TEMPERATURES WILL
ALSO RECOVER THROUGH THE SECOND HALF OF THE WEEK AS SOUTHERLY FLOW
DEVELOPS ON THE BACK SIDE OF THE HIGH PRESSURE AND WARM AIR
ADVECTION PUSHES 850 MB TEMPERATURES BACK INTO THE LOW TEENS CELSIUS
ABOVE ZERO. THE WARMING TREND WILL BRING 70S BACK TO THE FORECAST ON
WEDNESDAY WITH MID 80S POSSIBLE BY FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS OVER FAR SOUTHWESTERN NEW
YORK WILL CONTINUE TO SLOWLY LIFT NORTHEASTWARD AND WEAKEN WITH
THE LOSS OF HEATING THIS EVENING...AND SHOULD EVENTUALLY FALL
APART ALTOGETHER BY THE LATE EVENING HOURS. THESE COULD PRODUCE
SOME BRIEF/HIGHLY LOCALIZED REDUCTIONS TO MVFR BEFORE
DISSIPATING...WITH VFR CONDITIONS OTHERWISE EXPECTED TO BE THE
GENERAL RULE TONIGHT.

ON SATURDAY...MAINLY DRY/VFR CONDITIONS SHOULD PERSIST THROUGH
MUCH OF THE MORNING...BEFORE THE COMBINATION OF DAYTIME HEATING
AND A SLOWLY APPROACHING COLD FRONTAL BOUNDARY BRINGS AN
INCREASING RISK OF SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
AND EARLY EVENING HOURS. EXPECT DIURNALLY-DRIVEN ACTIVITY TO FIRST
BLOSSOM INLAND FROM THE LAKES SATURDAY AFTERNOON...BEFORE TURNING
MORE WIDESPREAD LATER SATURDAY AFTERNOON AND EVENING AS THE
FRONTAL BOUNDARY EASES ITS WAY INTO WESTERN AND NORTH CENTRAL NEW
YORK. AS THIS OCCURS...PREVAILING CONDITIONS WILL TREND TOWARD THE
LOWER VFR RANGE WITH TIME SATURDAY AFTERNOON AND EVENING...WITH
REDUCTIONS TO MVFR POSSIBLE WITHIN ANY CONVECTION.

OUTLOOK...
SATURDAY NIGHT...SHOWERS ALONG WITH A CHANCE OF THUNDERSTORMS...
WITH CONDITIONS DETERIORATING TO IFR/MVFR IN CONJUNCTION WITH A
DEVELOPING NORTHEASTERLY UPSLOPE FLOW.
SUNDAY...SLOWLY DIMINISHING SHOWERS...WITH IFR/MVFR CIGS
CONTINUING.
MONDAY THROUGH WEDNESDAY...MAINLY VFR.

&&

.MARINE...
A PERIOD OF NON SCA CONDITIONS ARE EXPECTED ON THE EASTERN GREAT
LAKES TONIGHT THROUGH EARLY SATURDAY AS HIGH PRESSURE CROSSES OVER
THE REGION.

LATER SATURDAY SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONGER
COLD FRONT...PERHAPS NECESSITATING THE HOISTING OF SMALL CRAFT
FLAGS...ESPECIALLY ON THE RIVERS THROUGH THE DAY WHERE WINDS MAY
REACH 20 KNOTS.

BEHIND THE COLD FRONT WINDS AND WAVES WILL INCREASE ON THE
EASTERN GREAT LAKES SATURDAY NIGHT AND SUNDAY AS NORTH THEN
NORTHEAST WINDS DEVELOP IN A COLD AIR ADVECTION REGIME.

&&

.CLIMATE...
MAY 2015 WILL GO DOWN AS ONE OF THE WARMEST MAYS ON RECORD...AND
POSSIBLY ONE OF THE DRIEST FOR BUFFALO AND WATERTOWN. A MOISTURE
LADEN COLD FRONT WILL CROSS THE REGION TO END THE MONTH...AND
SHOWERS AND THUNDERSTORMS ALONG THIS FEATURE MAY REMOVE CLIMATE
SITES FROM A TOP 10 DRIEST MAY'S ON RECORD. BELOW ARE THE WARMEST
MAYS ON RECORD.

BUFFALO     RANK      MEAN TEMPERATURE   YEAR
            1               64.3         1991
            2               63.8         2012
            3               63.4         1944
            4               62.8         1998
            5               62.3         2015 (THROUGH 5/29)
            6               62.2         1975

ROCHESTER   RANK     MEAN TEMPERATURE    YEAR
            1               63.7         1911
            2               63.6         2015 (THROUGH 5/29)
            3               63.2         2012
            4               63.2         1944

WATERTOWN   RANK     MEAN TEMPERATURE    YEAR
            1               60.5         2012
            2               60.0         1998
            3               59.3         1975
            4               58.8         2015 (THROUGH 5/29)
            5               58.8         1960
            6               58.3         1991

MAY HAS ALSO BEEN A DRY MONTH. OUTSIDE OF A FEW LOCALIZED HEAVY
THUNDERSTORMS MANY LOCATIONS ARE WELL BELOW NORMAL FOR THE MONTH.
BELOW IS MONTHLY PRECIPITATION FOR THE DRIEST MONTHS ON RECORD FOR
OUR THREE CLIMATE SITES.

BUFFALO     RANK    PRECIP       YEAR
            1        0.53        1877
            2        0.54        1934
            3        0.60        2005
            4        0.83        2015    (THROUGH 5/29)
            5        0.90        2012
            ..
            10       1.11        1926

ROCHESTER   RANK    PRECIP       YEAR
            1        0.24        2007
            ..
            27       1.52        2015 (THROUGH 5/29)
            28       1.55        1876
            29       1.59        1954
            30       1.64        1926

WATERTOWN   RANK    PRECIP       YEAR
            1        0.70        1965
            2        0.87        2005
            3        0.88        1980
            4        0.90        1974
            5        0.99        1966
            6        1.04        2015      (THROUGH 5/29)
            7        1.08        1972
            8        1.09        1951
            9        1.14        1949
            10       1.16        1962

AGAIN WITH THUNDERSTORMS IN THE FORECAST TO CLOSE OUT THE MONTH
NONE OF OUR THREE CLIMATE SITES MAY HAVE A TOP TEN DRIEST MAY ON
RECORD. HOWEVER ALL THREE SITES MAY CONTINUE THE STRETCH OF BELOW
NORMAL PRECIPITATION MONTHS. BELOW ARE LISTED THE LATEST MONTH
FOR WHEN PRECIPITATION RECORDED WAS ABOVE NORMAL FOR EACH OF OUR
THREE CLIMATE LOCATIONS.

BUFFALO - OCTOBER 2014
ROCHESTER - FEBRUARY 2015
WATERTOWN - AUGUST 2014

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...JJR/TMA
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...JJR/TMA
MARINE...TMA
CLIMATE...THOMAS
Hazardous weather outlook, May 29, 3:50 PM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
350 PM EDT FRI MAY 29 2015

NYZ001>008-010-011-014-302000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-ONTARIO-
350 PM EDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLOW MOVING COLD FRONT THIS WEEKEND WILL HAVE THE POTENTIAL TO
PRODUCE SOME STRONG THUNDERSTORMS SATURDAY...WITH SIGNIFICANT
RAINFALL POSSIBLE FROM LATE SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-013-019>021-085-302000-
WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
350 PM EDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLOW MOVING COLD FRONT THIS WEEKEND WILL HAVE THE POTENTIAL TO
PRODUCE SOME STRONG THUNDERSTORMS SATURDAY...WITH HEAVY RAINFALL
POSSIBLE FROM LATE SATURDAY INTO SUNDAY. THERE IS A SMALL CHANCE
THAT SLOW MOVING THUNDERSTORMS WILL PRODUCE LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-302000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
350 PM EDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLOW MOVING COLD FRONT THIS WEEKEND WILL HAVE THE POTENTIAL TO
PRODUCE SOME STRONG THUNDERSTORMS ON SATURDAY WITH LOCALLY HIGHER
WINDS AND WAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:42 AM EDTSmall Craft AdvisoryBUF54 hr
May 30, 4:15 PM EDTSpecial Weather StatementBUFLewis45 min
May 30, 4:16 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Livingston, Ontario89 min
May 30, 4:27 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis63 min
May 30, 5:04 PM EDTSpecial Weather StatementBUFWayne, Wyoming56 min
May 30, 5:14 PM EDTSpecial Marine WarningBUF61 min
May 30, 5:16 PM EDTSpecial Weather StatementBUFLewis29 min
May 30, 5:39 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego66 min
May 30, 5:47 PM EDTFlash Flood WarningBUFGenesee, Livingston, Wyoming3 hr
May 30, 7:50 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua85 min

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.